# SDR GTIA2021030835628

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 25,477 hours, 9,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat Row 16def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF:SPIRIT JOB CARD 352000-02-1 PERFORM PASSENGER COMPARTMENT 02 DROP TEST.PASSENGER 02 BOXES FAILED 02 DROP TEST AT ROWS 16DEF,18ABC.SDR FORM GMM-44-02 REQUIRED-REMOVED AND REPLACED ACTUATORS ON PASSENGER 02 BOXES AT ROWS AT ROWS 16DEF AND 18ABC IAW B/E AEROSPACE CMM 35-21-73 PAR H PG 3018 AND PAR 4 PGS 7004-7007.PERFORMED MANUAL 02 DROP IAW A320 AMM 35-23-00-710-060.OPS CHECKS GOOD
